MathSciNet Relay Station
MathSciNet bibliographic data
MR2336292 (2009a:14072) 14Q05 (11G20 11Y16 14H40 14K15)
Khuri-Makdisi, Kamal Asymptotically fast group operations on Jacobians of general curves. Math. Comp. 76 (2007), no. 260, 2213–2239 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement